# SDR DALA2022010300038

- Difficulty date: December 30, 2021
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N693DL
- Make and model: Boeing 757232
- Aircraft serial: 29725
- Aircraft time: 75,170 hours, 29,035 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 693 EMERGENCY SEAT MOUNTED LIGHTING DAMAGED / INOP / LOCATIONS: 1C. CORRECTIVE ACTION: ADJUSTED AS REQUIRED. OK FOR SVC. (2070087)
